# SDR KCSA2022122130

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26408
- Aircraft time: 94,373 hours, 16,567 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Light
- Condition: False Activation
- Location: Escape Hatch
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT DECK OVERHEAD UPON LANDING PERFORMED OPERATIONS CHECK OF FLIGHT DECK OVERHEAD CREW ESCAPE DOOR IN ACCORDANCE WITH BOEING 747-400 AMM 52-21-00. ALLCHECKS GOOD
